# SDR CHQ000133

- Difficulty date: March 9, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft serial: 262
- Aircraft time: 6,725 hours, 4,621 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN FLAPS SELECTED UP EICAS FLAP FAIL MESSAGE APPEARED UNABLE TO RAISE LOWER FLAPS.  FLAPS REMAINED AT 0 DEGREES.
